# SDR ASAA2014061408360

- Difficulty date: June 14, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 19,485 hours, 6,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS AT BS727B SPLICE FWD SEAT TRACK FASTENER HOLES, RBL 45.50, 2 EA HOLES MARKED, OTBD FWD AT 11 O'CLOCK POSITION,I/B AFT AT 2 O'CLOCK POSITION. ACFT GROUNDED.  WARNING: THIS DISCREPANCY IS AD RELATED AND ANY C/A COMPELTED MUST BE VERIFIED TO BE COMPLIANT WITH THE APPLICABLE OPERATOR'S DATA TO  ENSURE ONGOING COMPLIANCE WITH THE AD.  DISCREPANT HOLES REPAIRED IAW EA SB737-53-1296-NG-115, REV NEW DATE 06-25-2014 CONTINUED WITH SEAT TRACK MOD ON SB737-53-1296-NG-115, OPS 7161, IAW EA INSTRUCTIONS .
